MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION M SERIES; DEFIBRILLATOR/PACEMAKER

ZOLL MEDICAL CORPORATION M SERIES; DEFIBRILLATOR/PACEMAKER
Model Number MSERIES BI-PHASIC
Medical Device Problem Code Failure to Read Input Signal (1581)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the device and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that during functional testing, the device was unable to analyze.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.During disassembly of the device to determine root cause, the technician observed physical damage to a connector causing a cable to not be held in place.This resulted in analyzed button not being able to function as intended.This report is consistent with mis-handling of the device by the end user.Component root cause could not be firmly established due to the observed damages.Analysis of reports of this type has not identified an increase in trend.

Brand Name
M SERIES
Common Device Name
DEFIBRILLATOR/PACEMAKER
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key8842375
Report Number1220908-2019-02101
Device Sequence Number1561441
Product Code MKJ
UDI-Device Identifier00847946007140
UDI-Public00847946007140
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K990762
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMSERIES BI-PHASIC
Device Catalogue NumberM SERIES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/09/2019
Supplement Date Received by Manufacturer07/09/2019
Initial Report FDA Received Date07/30/2019
Supplement Report FDA Received Date08/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1